Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Seroquel With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

BPD/schizophrenia

My 23 yo son has the above mental conditions, and was just diagnosed HIV+. His reads came out to be viral load 84,221 and t-cell 35. He takes psych meds & last night was the 1st time his regular dose of seroquel knocked him on his ass! Could it be...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...Fatigue is a very common symptom of AIDS. With his viral load and T-cell count, he needs to start antiretroviral therapy immediately. Hopefully, he will start to feel Read more »

Muscle cramps and stiffness

I have been experiencing muscle stiffness, soreness and cramps for about a month. My HIV medications have not changed in 6 months, but other medications have been added by different doctors. Currently Im taking Epzicom + Reyataz + Norvir; also...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The protease inhibitors you are taking can increase the levels of the Effexor and Seroquel leading to increased risk for side effects-some anticholingergic side effects can include bladder dysfunction. A general health Read more »

elevated LFT's

I have been taking sustiva and Truvada now 2 weeks. Also on Zoloft 50 @hs and serequel 25@hs. My cd4 has gone from 68 to 100 in 2 weeks, but my liver functions are "200" I'm concerned about my increased LFT's....is it wise to stop zoloft/serequel...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...Were your liver tests within the normal range before you started your HIV medications? Have you been on Zoloft and Seroquel for a while and does your psychiatrist feel you absolutely need to take these? Read more »

Regimen with least side effects

I'm 42, have been HIV for 22 years, and now need to go back on meds. My doctor tested to see if I was resistant to anything and I'm not.My goal is to choose a regimen that will have the least amount of side effects, as I'm very sensitive to drugs in...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...What to put you on may be influenced by what you have taken in the past and whether you have developed any resistance to any HIV medications. Given your aversion to to Sustiva I would not put this drug high on the list. That leaves the... Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
The Well Project

Drug Interactions and HIV/AIDS

...Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself ... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Connect With Others

Have you experienced weight gain on Seroquel?

Posted by ScotCharles, 3 Replies
...My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds. I am too vain to carry this much Read more »

HIV and the brain - update

Posted by ScotCharles, 6 Replies
...My neurologist at UCLA, Dr. Elyse Singer, has been warning since the mid 1990's that HIV's effect on the brain and nervous systems was a ticking timebomb. The meds never completely eradicate the virus from the body Read more »

which is a better choice?

Posted by franfrog, 9 Replies
My doctor recently diagnosed me with depression. It sort of hit me like a ton of bricks. She put me on lexapro 10mg and then switched me to 20 just last week. I think this is part to do with me explaining my fatigue during the day and insomnia at... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »